# SDR SWIA201230449

- Difficulty date: April 16, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 34,434 hours, 47,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPERATE.  (FLT 5511)  CLEANED AND LUBED MAIN CABIN DOOR OUTER AND INNER HANDLES, AND LUBED BOTH FWD AND AFT HINGE ARMS.
